# SDR SWAA2024031251005

- Difficulty date: February 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2024-121487<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 200048001 DUE DATE 01-MAY-24 USED ON STEP 4 AND 5;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 200048001 DUE DATE 01-MAY-24 USED ON STEP 7;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[04] REPAIRED INSPAR RIB 120.30 AT 36 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737 700 SRM 55-10-09-2R-5 REPAIR 5.SEE INDIVIDUAL SIGN OFF BELOW;[05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
